# SDR HEEA966522

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 2312 · VHF Communications System
- Part: Osc
- Part number: 021003800
- Condition: Defective
- Location: Cockpit Comm
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAK POWER AND OFF FREQUENCY.
